Friday, July 27, 2012

I hate just barely existing

I feel so numb... empty... dark...

Is it my medication that makes me feel this way? Or is it the illness?

I want to go off of all my meds. The Seroquel has turned me into a zombie. But without it, I always end up in hospital. I just don't know what to do. I'm so tired. Tired of feeling nothing. Except sadness and darkness and loneliness. I don't have a life.

I just don't want to "be" anymore. I hate this limbo of just barely existing. It's just all so fucking sad

10 comments:

Rob-bear said...

Maybe you need a need support group. An on-line support group. Hmmmm.

Anonymous said...

It might be the illness. It tries to fool you into thinking things are true when they aren't. Talk to your pdoc about how you are feeling and listen to what they say. Don't let yourself dwell on these thoughts. It makes them feel more pronounced than they need to be. Find something to divert your mind away from the moment. People do all sorts of things. I paint badly on my computer which allows me to focus on the color rather than what's on my mind. Some say go for a walk looking at everything around you noticing (other then the heat) things you might not ordinarily see. Upbeat music can put the swing back into your step. Joining a support group like rob suggested is a good idea. You have to be careful though for some it can add to the depression because you start focusing on things too much. So don't quit the meds yet. It will pass as emotions or lack of them tend to in Bipolar. You just have to hang on and worry about the moment you are in rather than what hasn't gotten here yet.

Rob-bear said...

Just checking back. Hope you're dong OK.

Bengal said...

You have not posted in a while. I became a reader of your blog not long ago but I can so relate to how your feeling and what your going through. Hang in there and hope your doing better.

Rob-bear said...

For much of the summer, and into the fall, I've been barely existing many days. Today I'm better, so I'm writing to you.

Hope your autumn goes even half decently, but I want it to be even better than that.

Anonymous said...

Hi sending big hugs and hoping your ok...awhile since you blogged...sue x

Anonymous said...

Never responded to a blog before but I must ask if you've ever tried Kundalini yoga? It really changed my life. Stopped doing it the last 3 months and I feel shitty like I used to. Going to start up again. I highly recommend Maya Fiennes' beginner dvd. My energy levels shot up. Everyone said I looked really good. Kundalini yoga may not cure you but I guarantee you'll feel better after 3 x a week practice. Good luck!

Anonymous said...
This comment has been removed by a blog administrator.
Rob-bear said...

Sigh. It's November. There is snow on the ground, and the "high" is -22°C.

Bear is hibernating for the winter. Hope to see you in the spring.

Blessings and Bear hugs in the meantime.

Gerald Bouthner said...

I feel your pain! I have depression because of my bipolar disorder. Chronic depression is tough to deal with and depression medications effect can be numbing.

Maybe a readjustment of your meds will be helpful. With trial, error and persistence I pray that with the right combo of drugs you will feel much better. That's the place to start if you haven't.